# SDR SIMA20170426003

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,490 hours, 27,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLOOR PROXIMITY LIGHT HAS BROKEN WIRES. REMOVED AND REPLACED NR 7 FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
